Overactive Thyroid

Hi

I've been diagnosed for the past 3 years or so. I have Graves' disease and TED....

I was due to have RAI next Tuesday but my Endo said my bloods indicated that I might be cured and so has postponed the procedure to monitor me until next Jan.

So I have stopped my daily dosage of 5mg of Carbimozole.

The only thing is after 2 weeks I've started to feel slightly dizzy at certain times throughout the day.

Is this a symptom of stopping???

3 Replies
oldestnewest

Krisbiskit13,

It's not unusual to feel slightly strange when you first wean off Carbimazole. It will probably settle down.

If your remission from hyperthyroidism lasts 12 months you may be able to consider your hyperthyroidism cured but you should be aware that less than 50% of patients with confirmed Graves Disease have permanent remission.

1 like
Reply

Wow 50%

My Aunt has made a full recovery, so far, not sure about my cousin, just have to wait and see with me then.

Thanks for the heads up

1 like
Reply

I was in remission for almost 30 years but it still came back.

1 like
Reply

You may also like...